Alert archive / Minnesota / River Flood Watches in 2013
River Flood Watch 1, NWS Twin Cities, MN
NWS Twin Cities, MN issued this river flood watch at Apr 23, 2013, 6:58 PM CDT for Todd County, Minnesota. It took effect at Apr 28, 2013, 8:30 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 23, 2013, 6:58 PM CDT (23:58 UTC)
- In effect from
- Apr 28, 2013, 8:30 AM CDT
- Expired
- Apr 26, 2013, 7:50 PM CDT
- In force
- Issued by
- NWS Twin Cities, MN
- Flood severity
- None
County Todd County, MN
The radar
The Minneapolis radar (KMPX), 171 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Long Prairie River at Long Prairie (LGPM5). The gauge peaked at 4.56 ft at Apr 27, 2013, 7:00 PM CDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 8 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05245100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
346 WGUS63 KMPX 232358 FFAMPX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 658 PM CDT TUE APR 23 2013 ...THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A FLOOD WATCH FOR THE FOLLOWING RIVERS IN MINNESOTA... LONG PRAIRIE RIVER AT LONG PRAIRIE AFFECTING TODD COUNTY .THIS RIVER FORECAST IS BASED ON RAPID SNOWMELT EXPECTED TO BEGIN FRIDAY AND CONTINUE INTO NEXT WEEK AS DAYTIME TEMPERATURES CLIMB ABOVE 60 DEGREES. THE CURRENT SNOWPACK CONTAINS APPROXIMATELY 2.5 TO 5 INCHES OF LIQUID. THE RAPID MELTING WILL CAUSE THE WATER TO BE QUICKLY RELEASED. SHALLOW FROST IS STILL PRESENT...BUT WILL QUICKLY THAW WITH THE EXPECTED WARM UP THIS WEEKEND. SOME OF THE LIQUID WILL INFILTRATE THE SURFACE...BUT THE RAPID NATURE OF THE MELT WILL ALLOW MUCH OF THE WATER TO RUN OFF DIRECTLY INTO THE STREAMS AND RIVERS. THE LONG PRAIRIE RIVER AT LONG PRAIRIE IS EXPECTED TO ACTUALLY SEE A DECLINE IN WATER LEVEL THROUGH FRIDAY EVENING BEFORE THE RAPID MELTING STARTS TO FORCE THE RIVER TO BEGIN QUICKLY RISING. AT THIS TIME...THE FORECAST SHOWS THE RIVER REACHING ACTION STAGE LATE SATURDAY NIGHT...AND APPROACHING MINOR FLOOD STAGE SUNDAY EVENING. GIVEN THE FACT THAT MINOR FLOOD STAGE SHOULD NOT BE REACHED FOR FIVE DAYS...A RIVER FLOOD WATCH IS BEING ISSUED FOR THE LONG PRAIRIE RIVER AT LONG PRAIRIE. CONTINUE TO MONITOR THE FORECAST AS THE WEEKEND DRAWS NEAR. A RIVER FLOOD WARNING WILL BE ISSUED IF VERY HIGH CONFIDENCE IS ACHIEVED IN THE COMING DAYS. THE PRECIPITATION FORECAST OVER THE NEXT 7 DAYS INDICATES GENERALLY LESS THAN A HALF AN INCH OF PRECIPITATION EXPECTED...A MINOR AMOUNT WHICH WILL NOT HAVE A LARGE IMPACT ON THE RIVER LEVELS. IF ADDITIONAL PRECIPITATION BEYOND WHAT IS CURRENTLY EXPECTED FALLS...THE RIVER COULD REACH HIGHER LEVELS THAN CURRENTLY FORECAST. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS NECESSARY. MNC153-252358- /O.NEW.KMPX.FL.A.0001.130429T0300Z-000000T0000Z/ /LGPM5.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 658 PM CDT TUE APR 23 2013 THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A * FLOOD WATCH FOR THE LONG PRAIRIE RIVER AT LONG PRAIRIE * FROM SUNDAY EVENING UNTIL FURTHER NOTICE. * AT 6:15 PM TUESDAY THE STAGE WAS 3.9 FEET. * MINOR FLOODING IS POSSIBLE. * BANKFULL STAGE IS 5.0 FEET. * FORECAST...THE RIVER WILL SEE A TEMPORARY DECLINE IN WATER LEVEL THROUGH FRIDAY EVENING BEFORE THE RAPID SNOW MELT CAUSES THE RIVER TO BEGIN RISING. FLOOD STAGE MAY BE REACHED BY SUNDAY BEFORE MIDNIGHT. $$
3 follow-up statements
841 WGUS63 KMPX 241631 FFAMPX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1131 AM CDT WED APR 24 2013 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA... LONG PRAIRIE RIVER AT LONG PRAIRIE AFFECTING TODD COUNTY .THIS RIVER FORECAST IS BASED ON RAPID SNOWMELT EXPECTED TO BEGIN FRIDAY AND CONTINUE INTO NEXT WEEK AS DAYTIME TEMPERATURES CLIMB ABOVE 60 DEGREES. THE CURRENT SNOWPACK CONTAINS APPROXIMATELY 2.5 TO 5 INCHES OF LIQUID. THE RAPID MELTING WILL CAUSE THE WATER TO BE QUICKLY RELEASED. SHALLOW GROUND FROST IS STILL PRESENT...BUT WILL QUICKLY THAW WITH THE EXPECTED WARM UP THIS WEEKEND. SOME OF THE LIQUID WILL INFILTRATE INTO THE GROUND...BUT THE RAPID NATURE OF THE MELT WILL ALLOW MUCH OF THE WATER TO RUN OFF DIRECTLY INTO THE STREAMS AND RIVERS. THE LONG PRAIRIE RIVER AT LONG PRAIRIE IS EXPECTED TO ACTUALLY SEE A DECLINE IN WATER LEVEL THROUGH FRIDAY EVENING BEFORE THE RAPID MELTING STARTS TO FORCE THE RIVER TO BEGIN QUICKLY RISING. AT THIS TIME...THE FORECAST SHOWS THE RIVER REACHING ACTION STAGE SATURDAY NIGHT...AND APPROACHING MINOR FLOOD STAGE SUNDAY AFTERNOON. GIVEN THE FACT THAT MINOR FLOOD STAGE SHOULD NOT BE REACHED FOR FOUR DAYS...AND THE UNCERTAINTY IN EXACTLY HOW MUCH LIQUID IS CONTAINED IN THE CURRENT SNOWPACK... A RIVER FLOOD WATCH REMAINS IN EFFECT FOR THE LONG PRAIRIE RIVER AT LONG PRAIRIE. CONTINUE TO MONITOR THE FORECAST AS THE WEEKEND DRAWS NEAR. A RIVER FLOOD WARNING WILL BE ISSUED IF VERY HIGH CONFIDENCE IN REACHING FLOOD STAGE IS ACHIEVED IN THE COMING DAYS. THE PRECIPITATION FORECAST OVER THE NEXT 7 DAYS INDICATES GENERALLY LESS THAN A HALF AN INCH OF PRECIPITATION EXPECTED...A MINOR AMOUNT WHICH WILL NOT HAVE A LARGE IMPACT ON THE RIVER LEVELS. IF ADDITIONAL PRECIPITATION BEYOND WHAT IS CURRENTLY EXPECTED FALLS...THE RIVER COULD REACH HIGHER LEVELS THAN CURRENTLY FORECAST. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS NECESSARY. MNC153-261631- /O.CON.KMPX.FL.A.0001.130428T1800Z-000000T0000Z/ /LGPM5.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1131 AM CDT WED APR 24 2013 THE FLOOD WATCH CONTINUES FOR THE LONG PRAIRIE RIVER AT LONG PRAIRIE * FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 10:15 AM WEDNESDAY THE STAGE WAS 3.8 FEET. * MINOR FLOODING IS POSSIBLE. * BANKFULL STAGE IS 5.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY SUNDAY EARLY AFTERNOON. THE RIVER IS FORECAST TO $$
500 WGUS63 KMPX 251613 FFAMPX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1113 AM CDT THU APR 25 2013 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA... LONG PRAIRIE RIVER AT LONG PRAIRIE AFFECTING TODD COUNTY .THIS RIVER FORECAST IS BASED ON RAPID SNOWMELT CONTINUING INTO NEXT WEEK AS DAYTIME TEMPERATURES CLIMB ABOVE 60 DEGREES BEGINNING FRIDAY. THE CURRENT SNOWPACK CONTAINS APPROXIMATELY 2.5 TO 5 INCHES OF LIQUID. THE RAPID MELTING WILL CAUSE THE WATER TO BE QUICKLY RELEASED. SHALLOW GROUND FROST IS STILL PRESENT...BUT WILL QUICKLY THAW WITH THE EXPECTED WARM UP THIS WEEKEND. SOME OF THE LIQUID WILL INFILTRATE INTO THE GROUND...BUT THE RAPID NATURE OF THE MELT WILL ALLOW MUCH OF THE WATER TO RUN OFF DIRECTLY INTO THE STREAMS AND RIVERS. THE LONG PRAIRIE RIVER AT LONG PRAIRIE IS EXPECTED TO CONTINUE DECLINING IN WATER LEVEL THROUGH FRIDAY MORNING BEFORE THE RAPID MELTING STARTS TO FORCE THE RIVER TO BEGIN QUICKLY RISING. AT THIS TIME...THE FORECAST SHOWS THE RIVER REACHING ACTION STAGE SATURDAY EVENING...AND APPROACHING MINOR FLOOD STAGE SUNDAY MORNING. GIVEN UNCERTAINTY IN SNOWPACK CONDITIONS...MELTING RATES...AND INFILTRATION RATES...THE RIVER FORECASTS SHOW A CREST RANGE OF 6 TO 8 FEET. HIGHER FORECAST CONFIDENCE IS REQUIRED TO WARRANT THE ISSUANCE OF A RIVER FLOOD WARNING. HENCE...A RIVER FLOOD WATCH REMAINS IN EFFECT FOR THE LONG PRAIRIE RIVER AT LONG PRAIRIE. CONTINUE TO MONITOR THE FORECAST AS THE WEEKEND DRAWS NEAR. AGAIN...A RIVER FLOOD WARNING WILL BE ISSUED IF VERY HIGH CONFIDENCE IN REACHING FLOOD STAGE IS ACHIEVED IN THE COMING DAYS. THE NEXT FIVE DAYS WILL BE DRY...WITH NOTHING MORE THEN VERY LIGHT PRECIPITATION EXPECTED...THE LATTER HALF OF NEXT WEEK LOOKS TO BE MORE ACTIVE. IF ADDITIONAL PRECIPITATION BEYOND WHAT IS CURRENTLY EXPECTED FALLS...THE RIVER COULD REACH HIGHER LEVELS THAN CURRENTLY FORECAST. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS NECESSARY. MNC153-271613- /O.CON.KMPX.FL.A.0001.130428T1600Z-000000T0000Z/ /LGPM5.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1113 AM CDT THU APR 25 2013 THE FLOOD WATCH CONTINUES FOR THE LONG PRAIRIE RIVER AT LONG PRAIRIE * FROM SUNDAY MORNING UNTIL FURTHER NOTICE. * AT 10:15 AM THURSDAY THE STAGE WAS 3.4 FEET. * MINOR FLOODING IS POSSIBLE. * BANKFULL STAGE IS 5.0 FEET. * FORECAST...THE RIVER WILL CONTINUE DECLINING IN WATER LEVEL THROUGH FRIDAY MORNING BEFORE IT BEGINS RISING FRIDAY AFTERNOON. HIGHER FORECAST CONFIDENCE WILL BE REALIZED WHEN THE RIVER BEGINS TO RISE. EXPECT THE RIVER TO REACH ACTION STAGE SATURDAY EVENING...AND APPROACH FLOOD STAGE SUNDAY LATE MORNING. $$
395 WGUS63 KMPX 270050 FFAMPX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 750 PM CDT FRI APR 26 2013 ...THE FLOOD WATCH HAS BEEN UPGRADED TO A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MINNESOTA... LONG PRAIRIE RIVER AT LONG PRAIRIE AFFECTING TODD COUNTY .THIS RIVER FORECAST IS BASED ON RAPID SNOWMELT CONTINUING INTO NEXT WEEK AS DAYTIME TEMPERATURES CLIMB ABOVE 60 DEGREES THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. THE CURRENT SNOWPACK CONTAINS APPROXIMATELY 2 TO 4 INCHES OF LIQUID. THE RAPID MELTING WILL CAUSE THE WATER TO BE QUICKLY RELEASED. SOME OF THE LIQUID WILL INFILTRATE INTO THE GROUND...BUT THE RAPID NATURE OF THE MELT WILL ALLOW MUCH OF THE WATER TO RUN OFF DIRECTLY INTO THE STREAMS AND RIVERS. THE LONG PRAIRIE RIVER IS QUICKLY RISING AND IS EXPECTED TO REACH ACTION STAGE TOMORROW AFTERNOON AND REACH MINOR FLOOD STAGE SUNDAY MORNING. THE RIVER IS EXPECTED TO CREST NEAR 7 FEET MONDAY EVENING. THE NEXT FIVE DAYS WILL BE MOSTLY DRY...WITH NOTHING MORE THEN LIGHT PRECIPITATION EXPECTED...ALTHOUGH THE LATTER HALF OF NEXT WEEK LOOKS TO BE MORE ACTIVE. IF ADDITIONAL PRECIPITATION BEYOND WHAT IS CURRENTLY EXPECTED FALLS...THE RIVER COULD REACH HIGHER LEVELS THAN CURRENTLY FORECAST. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS NECESSARY. PLEASE SEE THE FLOOD WARNING FOR MORE INFORMATION. MNC153-270120- /O.CAN.KMPX.FL.A.0001.130428T1330Z-000000T0000Z/ /LGPM5.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 750 PM CDT FRI APR 26 2013 * AT 7:15 PM FRIDAY THE STAGE WAS 3.9 FEET. * BANKFULL STAGE IS 5.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this river flood watch went out at Apr 23, 6:03 PM CDT, 55 minutes earlier.
Area forecast discussion, Apr 23, 6:03 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 603 PM CDT TUE APR 23 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 300 PM CDT TUE APR 23 2013 STEEP LOW LEVEL LAPSE RATES AND RESIDUAL MOISTURE FROM THE EXITING SYSTEM KEEPING SOME CUMULUS AROUND LATE THIS AFTERNOON ACROSS EASTERN MN WITH STRATO CU DECK FINALLY BEGINNING TO BREAK UP IN WI. WE ARE IN STORE FOR A QUIET NIGHT WHICH ALSO MEANS WE WILL BE VERY COLD WITH NORTHWEST WINDS SUBSIDING...CLEAR SKIES AND THE SURFACE HIGH BUILDING IN. RECORD LOWS FOR APRIL 24TH ARE 18...15 AND 24 FOR KSTC...KEAU...AND KMSP RESPECTIVELY. THE TEENS MIGHT BE HARD TO COME BY...BUT WE SHOULD BE WITHIN A FEW DEGREES OF THAT TWIN CITIES RECORD LOW...MAY EVEN JUST MISS IT BY A DEGREE OR TWO. OTHER WISE WE CAN LOOK FORWARD TO COOL AND DRY WEATHER FOR ABOUT 18-24 HOURS UNTIL ANOTHER WAVE DROPS SOUTH OUT OF THE INTERIOR OF CANADA. WE MAX OUT POPS TOMORROW AT 70% OR SO AND COULD HAVE GONE HIGHER...BUT THIS IS A TYPICAL HIGH POP/LOW EVENT WITH JUST A FEW HUNDREDTHS OR TRACE AMOUNTS IN MOST LOCATIONS. THE PROFILE ALOFT IS SUPPORTIVE OF SNOW...SO WHEN THE PRECIP FIRST ARRIVES IN WESTERN/CENTRAL MN EARLY IN THE DAY /15Z-18Z/ ON WEDNESDAY IT SHOULD FALL AS SNOW. HOWEVER...THE START TIME OF PRECIP IN EASTERN MN AND WESTERN WI SHOULD BE DURING THE AFTERNOON AND BY THAT TIME THE SURFACE TEMP WILL BE NEAR 40 OR IN THE 40S AND THE FREEZING LEVEL COULD BE 1500-2000 FT. THIS WOULD SUGGEST LIGHT RAIN AND IT IS UNLIKELY THE LOWER COLUMN WOULD COOL FAST ENOUGH TO GET MUCH SNOW GIVEN HOW LITTLE PRECIP IS EXPECTED TO BEGIN WITH. THAT BEING SAID...WE DO HAVE A SLIGHT CHANCE OR CHANCE OF SNOW IN THE EVENING WITH NO ACCUMULATION EXPECTED IN EASTERN MN /INCLUDING THE TWIN CITIES METRO/ AND IN WISCONSIN. THERE WAS SOME DISCUSSION OF ADDING ISOLATED THUNDER TO THE FORECAST. GIVEN THE STRENGTH OF THE 400 MB PV FEATURE...COOL TEMPS ALOFT...LI APPROACHING ZERO AND MAYBE A HINT OF MUCAPE IN FAR SOUTHERN MN...THUNDER CAN NOT BE RULED OUT OR EVEN SOME SMALL GRAUPEL WITH THE CONVECTIVE SHOWERS. HOWEVER...WE LEFT IT OUT OF THE FORECAST FOR NOW. WE WILL HAVE PLENTY OF OPPORTUNITY TO INCLUDE THUNDER IN THE FORECAST OVER THE NEXT FEW MONTHS AND THIS IS SUCH A MINOR THREAT. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 300 PM CDT TUE APR 23 2013 COMPACT BUT POTENT UPPER LEVEL TROF WILL SHIFT INTO THE GREAT LAKES BY DAYBREAK THU...FOLLOWED BY NW UPPER LEVEL FLOW THAT WILL GRADUALLY FLATTEN OUT TO MORE ZONAL W-E FLOW BY SAT. AT THE SFC...HIGH PRES CENTERED OVER THE SRN PLAINS WILL SLOWLY LUMBER INTO THE OH/TN VALLEY REGIONS...WHILE MAINTAINING A NWD EXTENT OVER THE MID- AND UPPER- MISSISSIPPI RIVER VALLEY. AS THIS LARGE HIGH PRES AREA MOVES INTO THE ERN CONUS BY FRI...A VERY SIGNIFICANT AND NOTICEABLE WARMUP WILL DEVELOP FOR THE UPPER MISSISSIPPI VALLEY REGION. H85 TEMPS JUMP INTO THE 8-12 DEG C RANGE WHILE SFC FLOW IS NEARLY DUE SOUTHERLY AND UPPER LEVEL FLOW BECOMES MORE SW-NE. THIS WILL CREATE A PUMP OF WARMER AIR THAT WILL TAKE OVER THE REGION...APPARENTLY BRINGING AN END TO THE PROLONGED PERIOD OF WELL BELOW TEMPERATURES EXPERIENCED THUS FAR THIS MONTH. HIGHS WILL REACH THE LOW-MID 60S ON FRI...THEN CONTINUING TO INCREASE OVER THE WEEKEND...REACHING THE LOW-MID 70S BY SUNDAY. A SLOW-MOVING CDFNT LOOKS TO PUSH THROUGH THE REGION SUNDAY INTO MONDAY...BRINGING A CHC OF RAIN TO THE REGION BUT NOTHING SUBSTANTIAL. HAVE MENTIONED ONLY RAIN AS THERE IS MUCH UNCERTAINTY IN THE DEGREE OF INSTABILITY SO CONFIDENCE IS TOO LOW TO MENTION THUNDER ATTM. ONCE THE FRONT PUSHES THROUGH...THERE WILL BE A MINOR COOL-DOWN BUT TEMPERATURES CLOSE TO NORMAL LOOK TO STAY THROUGH AT LEAST THE UPCOMING WEEKEND INTO EARLY NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 548 PM CDT TUE APR 23 2013 VFR CONDS AND WINDS DECREASING TO LESS THAN 5 KTS BY 6Z AS HIGH PRESSURE BUILDS ACROSS THE REGION. SOME BR IS POSSIBLE AS SKIES CLR AND WINDS BECOME LIGHT. BUT CLDS SHOULD QUICKLY INCREASE FROM THE NW BY 6-9Z WHICH SHOULD PRECLUDE ANY SIGNIFICANT BR/FG OVERNIGHT. THE NEXT SHRTWV IS ALREADY NOTED ON REGIONAL SATELLITE IMAGERY NEAR KGGW MT. THIS SHRTWV AND ASSOCIATED FRONTAL BOUNDARY WILL CAUSE RA/SN TO DEVELOP ACROSS ND AFT MIDNIGHT...AND MOVE E/ESE ACROSS NW MN/WC MN TOWARD 12Z. LATEST SHORT TERM MODELS HAVE SNOW HIGHLIGHTED NEAR THE ND/MN BORDER AFT 12Z...AND THE MODEL SCENARIO QUICKLY MOVES ESE ACROSS WC/CENTRAL MN BY 15-18Z. WILL CONTINUE THE SAME SCENARIO OF VCSH AT AXN/STC BY 12-15Z WITH RWF/MSP/RNH BY THE AFTN. THE DEEPEST MOISTURE WILL RESIDE ACROSS N MN...BUT THIS SHRTWV IS POTENT ENOUGH TO GENERATE SCATTERED SNOW SHOWERS/RAIN SHOWERS ACROSS THE REGION DURING THE AFTN/EARLY EVENING. CIGS WILL LOWER AHEAD OF THIS SHRTWV WITH SOME MVFR CIGS AND VSBYS ASSOCIATED WITH THE PRECIPITATION. WINDS WILL BECOME MORE W/WNW DURING THE AFTN AND BECOME GUSTY. KMSP... VFR CONDS WILL CONTINUE THRU 15Z AS WINDS START FROM THE NW ARND 8 KTS THIS EVENING...BACK TO THE W/SW OVERNIGHT AND INCREASE AFT 15Z. GUSTY WINDS OF 15 TO 25 KTS ARE LIKELY BY THE AFTN WITH AN INCREASING CHC OF RAIN/SNOW SHOWERS. FRONTAL PASSAGE SHOULD BE ARND 22-01Z WITH CIGS LOWERING TO MVFR BEHIND IT. /OUTLOOK FOR KMSP/ THU...VFR. W 10 KTS. FRI...VFR. S/SW WINDS 10-15 KTS. SAT...VFR. S WINDS 10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...CLF LONG TERM...JPC AVIATION...JLT
Hazardous weather outlook, Apr 23, 5:48 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 548 PM CDT TUE APR 23 2013 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 241200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 548 PM CDT TUE APR 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Apr 23, 4:03 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
403 PM CDT TUE APR 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW ROCKFORD 45.09N 93.74W
04/23/2013 M2.7 INCH HENNEPIN MN CO-OP OBSERVER
&&
SPDLocal storm report, Apr 23, 4:05 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
405 PM CDT TUE APR 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM SNOW ALMENA 45.41N 92.04W
04/23/2013 M10.0 INCH BARRON WI PUBLIC
&&
DWELocal storm report, Apr 23, 4:14 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
414 PM CDT TUE APR 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM SNOW NEW RICHMOND 45.12N 92.54W
04/23/2013 E6.0 INCH ST. CROIX WI PUBLIC
0445 AM SNOW CREDIT RIVER 44.68N 93.37W
04/23/2013 M4.5 INCH SCOTT MN TRAINED SPOTTER
0500 AM SNOW CHASKA 44.82N 93.61W
04/23/2013 M3.8 INCH CARVER MN CO-OP OBSERVER
0515 AM SNOW RICHFIELD 44.88N 93.28W
04/23/2013 M4.0 INCH HENNEPIN MN TRAINED SPOTTER
0530 AM SNOW JORDAN 44.67N 93.63W
04/23/2013 M5.3 INCH SCOTT MN CO-OP OBSERVER
0531 AM SNOW WINTHROP 44.54N 94.36W
04/23/2013 M2.0 INCH SIBLEY MN TRAINED SPOTTER
0545 AM SNOW HASTINGS 44.73N 92.85W
04/23/2013 M3.0 INCH DAKOTA MN CO-OP OBSERVER
0555 AM SNOW HAUGEN 45.61N 91.78W
04/23/2013 M8.0 INCH BARRON WI TRAINED SPOTTER
0600 AM SNOW WILLMAR 45.12N 95.05W
04/23/2013 M3.0 INCH KANDIYOHI MN CO-OP OBSERVER
0600 AM SNOW 1 W NEW PRAGUE 44.55N 93.59W
04/23/2013 M6.0 INCH SCOTT MN TRAINED SPOTTER
0600 AM SNOW RED WING 44.58N 92.60W
04/23/2013 M2.0 INCH GOODHUE MN CO-OP OBSERVER
0600 AM SNOW 3 SW NEW ULM 44.28N 94.51W
04/23/2013 M3.4 INCH BROWN MN CO-OP OBSERVER
0600 AM SNOW LONG PRAIRIE 45.98N 94.86W
04/23/2013 M3.8 INCH TODD MN CO-OP OBSERVER
0600 AM SNOW HUTCHINSON 44.89N 94.37W
04/23/2013 M2.0 INCH MCLEOD MN CO-OP OBSERVER
0600 AM SNOW 1 SW LITTLE FALLS 45.97N 94.38W
04/23/2013 M4.0 INCH MORRISON MN COCORAHS
0602 AM SNOW COMSTOCK 45.48N 92.07W
04/23/2013 M10.0 INCH BARRON WI TRAINED SPOTTER
0610 AM SNOW KIMBALL 45.31N 94.30W
04/23/2013 M3.0 INCH STEARNS MN CO-OP OBSERVER
0630 AM SNOW ALMENA 45.41N 92.04W
04/23/2013 M10.0 INCH BARRON WI PUBLIC
0638 AM SNOW EAST FARMINGTON 45.25N 92.70W
04/23/2013 M6.5 INCH POLK WI TRAINED SPOTTER
0642 AM SNOW 1 WSW OWATONNA 44.08N 93.24W
04/23/2013 M5.0 INCH STEELE MN TRAINED SPOTTER
0645 AM SNOW 3 SW CARLOS 45.94N 95.34W
04/23/2013 M3.0 INCH DOUGLAS MN CO-OP OBSERVER
0649 AM SNOW MENOMONIE 44.89N 91.91W
04/23/2013 M2.3 INCH DUNN WI TRAINED SPOTTER
0650 AM SNOW FARIBAULT 44.30N 93.27W
04/23/2013 M6.3 INCH RICE MN TRAINED SPOTTER
0650 AM SNOW SOUTH ST PAUL 44.89N 93.04W
04/23/2013 M5.0 INCH DAKOTA MN PUBLIC
0700 AM SNOW 6 NNE WILLMAR 45.20N 95.00W
04/23/2013 M2.5 INCH KANDIYOHI MN COCORAHS
0700 AM SNOW 1 NNW WATERTOWN 44.98N 93.85W
04/23/2013 M4.0 INCH WRIGHT MN COCORAHS
0700 AM SNOW 1 NNW COLD SPRING 45.47N 94.44W
04/23/2013 M3.2 INCH STEARNS MN COCORAHS
0700 AM SNOW 3 N CAMBRIDGE 45.61N 93.23W
04/23/2013 M2.5 INCH ISANTI MN COCORAHS
0700 AM SNOW 3 NE BURNSVILLE 44.80N 93.24W
04/23/2013 M6.5 INCH DAKOTA MN COCORAHS
0700 AM SNOW 7 SSE BIRD ISLAND 44.67N 94.84W
04/23/2013 M3.5 INCH RENVILLE MN COCORAHS
0700 AM SNOW 6 NNE BIG LAKE 45.42N 93.70W
04/23/2013 M2.6 INCH SHERBURNE MN COCORAHS
0700 AM SNOW 3 N ALEXANDRIA 45.92N 95.38W
04/23/2013 M1.8 INCH DOUGLAS MN COCORAHS
0700 AM SNOW 1 SW EDINA 44.88N 93.37W
04/23/2013 M4.5 INCH HENNEPIN MN COCORAHS
0700 AM SNOW 2 NNW CRYSTAL 45.06N 93.38W
04/23/2013 M3.9 INCH HENNEPIN MN COCORAHS
0700 AM SNOW APPLE VALLEY 44.75N 93.20W
04/23/2013 M6.5 INCH DAKOTA MN TRAINED SPOTTER
0700 AM SNOW BALDWIN 44.96N 92.37W
04/23/2013 M6.5 INCH ST. CROIX WI CO-OP OBSERVER
0700 AM SNOW ZUMBROTA 44.29N 92.67W
04/23/2013 M3.0 INCH GOODHUE MN CO-OP OBSERVER
0700 AM SNOW MONTEVIDEO 44.95N 95.72W
04/23/2013 M2.5 INCH CHIPPEWA MN CO-OP OBSERVER
0700 AM SNOW SPRINGFIELD 44.24N 94.98W
04/23/2013 M3.5 INCH BROWN MN CO-OP OBSERVER
0700 AM SNOW CHANHASSEN 44.86N 93.56W
04/23/2013 M4.7 INCH CARVER MN OFFICIAL NWS OBS
STORM TOTAL AS OF 7 AM. MEASURED AT THE NWS FORECAST
OFFICE.
0700 AM SNOW 5 NE FOREST LAKE 45.33N 92.91W
04/23/2013 M4.0 INCH CHISAGO MN CO-OP OBSERVER
0700 AM SNOW 1 SE HENDERSON 44.52N 93.89W
04/23/2013 M3.7 INCH SIBLEY MN COCORAHS
0700 AM SNOW 1 WSW LITTLE CANADA 45.02N 93.10W
04/23/2013 M5.5 INCH RAMSEY MN COCORAHS
0700 AM SNOW 3 SE LAKE ELMO 44.96N 92.86W
04/23/2013 M4.0 INCH WASHINGTON MN COCORAHS
0700 AM SNOW ROCKFORD 45.09N 93.74W
04/23/2013 M2.7 INCH HENNEPIN MN CO-OP OBSERVER
0700 AM SNOW ROBERTS 44.99N 92.55W
04/23/2013 M8.0 INCH ST. CROIX WI PUBLIC
0700 AM SNOW 1 SSW LONSDALE 44.46N 93.44W
04/23/2013 M5.0 INCH RICE MN COCORAHS
0700 AM SNOW ELK RIVER 45.33N 93.57W
04/23/2013 M4.5 INCH SHERBURNE MN CO-OP OBSERVER
0700 AM SNOW 1 ENE ST MICHAEL 45.22N 93.64W
04/23/2013 M3.5 INCH WRIGHT MN COCORAHS
0700 AM SNOW 3 WNW ROSEMOUNT 44.76N 93.13W
04/23/2013 M6.0 INCH DAKOTA MN COCORAHS
0700 AM SNOW 2 WNW RICHFIELD 44.89N 93.32W
04/23/2013 M4.0 INCH HENNEPIN MN COCORAHS
0700 AM SNOW 1 ENE RICHFIELD 44.88N 93.26W
04/23/2013 M4.3 INCH HENNEPIN MN COCORAHS
0700 AM SNOW 1 SSW RIVER FALLS 44.84N 92.63W
04/23/2013 M6.0 INCH PIERCE WI COCORAHS
0700 AM SNOW CUMBERLAND 45.54N 92.02W
04/23/2013 M6.0 INCH BARRON WI COCORAHS
0700 AM SNOW 6 ESE DRESSER 45.33N 92.52W
04/23/2013 M5.8 INCH POLK WI COCORAHS
0700 AM SNOW 1 NE ELK MOUND 44.89N 91.67W
04/23/2013 M1.5 INCH DUNN WI COCORAHS
0700 AM SNOW 3 NW ELLSWORTH 44.77N 92.52W
04/23/2013 M2.0 INCH PIERCE WI COCORAHS
0700 AM SNOW NEW HOPE 45.04N 93.39W
04/23/2013 M4.0 INCH HENNEPIN MN CO-OP OBSERVER
0700 AM SNOW RICE 45.75N 94.23W
04/23/2013 M3.1 INCH BENTON MN CO-OP OBSERVER
0700 AM SNOW FAIRMONT 43.64N 94.46W
04/23/2013 M6.0 INCH MARTIN MN CO-OP OBSERVER
0700 AM SNOW ST CROIX FALLS 45.41N 92.63W
04/23/2013 M2.0 INCH POLK WI CO-OP OBSERVER
0700 AM SNOW ROBERTS 44.99N 92.55W
04/23/2013 M6.4 INCH ST. CROIX WI CO-OP OBSERVER
0700 AM SNOW GAYLORD 44.55N 94.22W
04/23/2013 M2.4 INCH SIBLEY MN CO-OP OBSERVER
0700 AM SNOW ST CLOUD 45.55N 94.17W
04/23/2013 M2.9 INCH STEARNS MN CO-OP OBSERVER
MEASURED AT ST CLOUD STATE UNIVERSITY
0700 AM SNOW 4 NE WOODBURY 44.95N 92.86W
04/23/2013 M4.9 INCH WASHINGTON MN COCORAHS
0700 AM SNOW 5 NNW MADISON LAKE 44.27N 93.85W
04/23/2013 M5.0 INCH LE SUEUR MN COCORAHS
0700 AM SNOW 1 NNE MAPLE GROVE 45.12N 93.45W
04/23/2013 M3.4 INCH HENNEPIN MN COCORAHS
0700 AM SNOW 1 SE MAPLE LAKE 45.22N 93.99W
04/23/2013 M3.0 INCH WRIGHT MN COCORAHS
0700 AM SNOW 4 SE MAPLEWOOD 44.95N 92.97W
04/23/2013 M5.9 INCH WASHINGTON MN COCORAHS
0700 AM SNOW 1 ESE MILROY 44.41N 95.54W
04/23/2013 M4.0 INCH REDWOOD MN COCORAHS
0700 AM SNOW SSW MONTEVIDEO 44.95N 95.72W
04/23/2013 M2.8 INCH CHIPPEWA MN COCORAHS
0700 AM SNOW 3 ENE MONTGOMERY 44.46N 93.52W
04/23/2013 M5.0 INCH RICE MN COCORAHS
0700 AM SNOW 4 E NERSTRAND 44.34N 92.98W
04/23/2013 M6.1 INCH GOODHUE MN COCORAHS
0700 AM SNOW 5 ESE NEW PRAGUE 44.52N 93.48W
04/23/2013 M7.0 INCH RICE MN COCORAHS
0700 AM SNOW 2 ENE PLYMOUTH 45.04N 93.42W
04/23/2013 M4.0 INCH HENNEPIN MN COCORAHS
0700 AM SNOW 2 W PRIOR LAKE 44.73N 93.47W
04/23/2013 M5.8 INCH SCOTT MN COCORAHS
0700 AM SNOW 3 WNW RICE 45.77N 94.29W
04/23/2013 M4.0 INCH STEARNS MN COCORAHS
0700 AM SNOW 3 WNW LADYSMITH 45.48N 91.15W
04/23/2013 M6.0 INCH RUSK WI COCORAHS
0700 AM SNOW 7 NNW AMERY 45.40N 92.42W
04/23/2013 M6.0 INCH POLK WI COCORAHS
0700 AM SNOW 3 N BOYCEVILLE 45.09N 92.04W
04/23/2013 M4.8 INCH DUNN WI COCORAHS
0700 AM SNOW 2 SE CAMERON 45.38N 91.71W
04/23/2013 M4.0 INCH BARRON WI COCORAHS
0700 AM SNOW 2 SE CHETEK 45.30N 91.62W
04/23/2013 M4.5 INCH BARRON WI COCORAHS
0700 AM SNOW 1 W CORNELL 45.16N 91.17W
04/23/2013 M1.0 INCH CHIPPEWA WI COCORAHS
0700 AM SNOW 1 NW PRESCOTT 44.76N 92.80W
04/23/2013 M4.0 INCH WASHINGTON MN COCORAHS
0700 AM SNOW 4 NW OWATONNA 44.13N 93.28W
04/23/2013 M4.3 INCH STEELE MN COCORAHS
0700 AM SNOW 4 NW ONAMIA 46.11N 93.72W
04/23/2013 M5.0 INCH MILLE LACS MN COCORAHS
0700 AM SNOW 3 W NEW ROME 44.54N 94.15W
04/23/2013 M5.0 INCH SIBLEY MN COCORAHS
0700 AM SNOW 2 N WOODBURY 44.93N 92.92W
04/23/2013 M6.0 INCH WASHINGTON MN COCORAHS
0700 AM SNOW 1 NE FAIRMONT 43.65N 94.44W
04/23/2013 M6.5 INCH MARTIN MN COCORAHS
0700 AM SNOW 1 WSW GOLDEN VALLEY 44.98N 93.38W
04/23/2013 M4.0 INCH HENNEPIN MN COCORAHS
0700 AM SNOW 2 WNW GREEN ISLE 44.69N 94.04W
04/23/2013 M3.0 INCH SIBLEY MN COCORAHS
0700 AM SNOW 3 SSE HAM LAKE 45.22N 93.18W
04/23/2013 M4.1 INCH ANOKA MN COCORAHS
0700 AM SNOW MINNEAPOLIS 44.96N 93.27W
04/23/2013 M3.8 INCH HENNEPIN MN OFFICIAL NWS OBS
STORM TOTAL AS OF 7AM. MEASURED AT MINNEAPOLIS ST PAUL
INTERNATIONAL AIRPORT.
0720 AM SNOW MAPLE GROVE 45.11N 93.46W
04/23/2013 M3.0 INCH HENNEPIN MN TRAINED SPOTTER
0729 AM SNOW FARIBAULT 44.30N 93.27W
04/23/2013 M7.0 INCH RICE MN TRAINED SPOTTER
3 NE OF FARIBAULT THE TOP OF PINE TREE BROKEN DUE TO
WEIGHT OF SNOW. 6 INCHES IN DIAMETER.
0730 AM SNOW RUSH CITY 45.68N 92.97W
04/23/2013 M2.8 INCH CHISAGO MN TRAINED SPOTTER
0753 AM SNOW INVER GROVE HEIGHTS 44.83N 93.06W
04/23/2013 M6.7 INCH DAKOTA MN TRAINED SPOTTER
0800 AM SNOW LITTLE FALLS 45.98N 94.36W
04/23/2013 M3.9 INCH MORRISON MN CO-OP OBSERVER
0800 AM SNOW 8 NNW TAYLORS FALLS 45.52N 92.72W
04/23/2013 M3.5 INCH CHISAGO MN CO-OP OBSERVER
MEASURED AT WILD RIVER STATE PARK
0800 AM SNOW WASECA 44.08N 93.50W
04/23/2013 M5.0 INCH WASECA MN CO-OP OBSERVER
0800 AM SNOW ONAMIA 46.07N 93.67W
04/23/2013 M3.5 INCH MILLE LACS MN CO-OP OBSERVER
0800 AM SNOW RED WING 44.58N 92.60W
04/23/2013 M3.0 INCH GOODHUE MN CO-OP OBSERVER
0800 AM SNOW WACONIA 44.85N 93.79W
04/23/2013 M4.0 INCH CARVER MN CO-OP OBSERVER
0800 AM SNOW WELLS 43.74N 93.73W
04/23/2013 M5.0 INCH FARIBAULT MN CO-OP OBSERVER
0800 AM SNOW MAPLEWOOD 44.99N 93.02W
04/23/2013 M4.8 INCH RAMSEY MN COCORAHS
0800 AM SNOW 2 SE FRIDLEY 45.06N 93.23W
04/23/2013 M2.5 INCH ANOKA MN COCORAHS
0800 AM SNOW WINNEBAGO 43.77N 94.17W
04/23/2013 M6.0 INCH FARIBAULT MN CO-OP OBSERVER
0800 AM SNOW 3 E MONTGOMERY 44.44N 93.52W
04/23/2013 M7.0 INCH RICE MN TRAINED SPOTTER
0800 AM SNOW MELROSE 45.68N 94.81W
04/23/2013 M3.0 INCH STEARNS MN CO-OP OBSERVER
0800 AM SNOW HAMBURG 44.73N 93.96W
04/23/2013 M3.3 INCH CARVER MN CO-OP OBSERVER
0800 AM SNOW 1 S BLUE EARTH 43.62N 94.10W
04/23/2013 M3.5 INCH FARIBAULT MN CO-OP OBSERVER
0800 AM SNOW MORRIS 45.59N 95.91W
04/23/2013 M3.0 INCH STEVENS MN CO-OP OBSERVER
0800 AM SNOW MADISON 45.01N 96.19W
04/23/2013 M2.7 INCH LAC QUI PARLE MN CO-OP OBSERVER
0800 AM SNOW RICE LAKE 45.50N 91.74W
04/23/2013 M5.8 INCH BARRON WI CO-OP OBSERVER
0800 AM SNOW 4 NNE MENOMONIE 44.94N 91.89W
04/23/2013 M2.5 INCH DUNN WI CO-OP OBSERVER
MEASURED AT CEDAR FALLS HYDRO
0800 AM SNOW CHETEK 45.32N 91.65W
04/23/2013 M4.8 INCH BARRON WI TRAINED SPOTTER
0800 AM SNOW MENOMONIE 44.89N 91.91W
04/23/2013 M3.0 INCH DUNN WI CO-OP OBSERVER
0800 AM SNOW 1 W FALCON HEIGHTS 44.99N 93.20W
04/23/2013 M5.8 INCH RAMSEY MN CO-OP OBSERVER
MEASURED AT U OF MN ST PAUL CAMPUS
0800 AM SNOW BLOOMER 45.10N 91.49W
04/23/2013 M1.0 INCH CHIPPEWA WI CO-OP OBSERVER
0800 AM SNOW SHERBURN 43.65N 94.73W
04/23/2013 M2.0 INCH MARTIN MN CO-OP OBSERVER
0800 AM SNOW MILACA 45.76N 93.65W
04/23/2013 M2.4 INCH MILLE LACS MN CO-OP OBSERVER
0800 AM SNOW 4 E MANKATO 44.17N 93.91W
04/23/2013 M6.0 INCH BLUE EARTH MN CO-OP OBSERVER
0830 AM SNOW 3 NW REDWOOD FALLS 44.57N 95.16W
04/23/2013 M2.5 INCH REDWOOD MN BROADCAST MEDIA
0850 AM SNOW NORTH ST PAUL 45.01N 93.00W
04/23/2013 M5.2 INCH RAMSEY MN TRAINED SPOTTER
0900 AM SNOW WEYERHAEUSER 45.42N 91.41W
04/23/2013 M5.0 INCH RUSK WI CO-OP OBSERVER
0940 AM SNOW MONTICELLO 45.30N 93.80W
04/23/2013 M3.3 INCH WRIGHT MN TRAINED SPOTTER
1017 AM SNOW VESTA 44.51N 95.41W
04/23/2013 M3.0 INCH REDWOOD MN CO-OP OBSERVER
1110 AM SNOW ST LOUIS PARK 44.95N 93.36W
04/23/2013 M4.0 INCH HENNEPIN MN TRAINED SPOTTER
1110 AM SNOW 1 ENE MINNESOTA LAKE 43.85N 93.81W
04/23/2013 M4.7 INCH FARIBAULT MN TRAINED SPOTTER
1131 AM SNOW SPRING VALLEY 44.85N 92.24W
04/23/2013 M5.5 INCH PIERCE WI CO-OP OBSERVER
&&
SPDNearby
River Flood Watches in Minnesota, 2013Every river flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.